# SDR TWAA0009402

- Difficulty date: June 12, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AREA BETWEEN STA 1212 AND 1231 AT LONGERON 18R WAS CORRODED.  REMOVED CORROSION DAMAGE AND INSTALLED REPAIR DOUBLER PER SRM 53-01, PAGE 18 AND 22.
